# SDR T17A202008141038

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N492TM
- Make and model: Beech 400A
- Aircraft serial: RK580
- Aircraft time: 7,842 hours, 5,920 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER TR DOOR INBOARD FAIRING ANGLE CRACKED.  REPAIRED ANGLE BY INSTALLATION OF DOUBLER IAW BEECHJET 400XP CMM CH 78-30-07 REPAIR NR 16.
